Anomalous diffusion and fractional advection-diffusion equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (3): 1113-1117    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Anomalous diffusion and fractional advection-diffusion equation
Chang Fu-Xuan, Chen Jin, Huang Wei
长江水利委员会长江科学院,武汉430010
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn